# SDR GAIA04051OP

- Difficulty date: March 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Inoperative
- Location: Main Cargo Comp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE UPPER DECK CARGO SMOKE WARNING LIGHT CAME ON.  NO SMOKE OBSERVED ON WALK THROUGH.  CREW CONTINUED NORMAL OPERATIONS.  REMOVED AND REPLACED CONTROL AMPLIFIER AND NR 6 SMOKE DETECTOR.  OPS CHECK GOOD.  AIRCRAF WAS RELEASED FOR SERVICE.  (M)
